RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1948, Volume 12, Issue 2, Pages 193–212 (Mi izv3026)  

On a class of nonlinear singular integral equations

A. I. Guseinov


Full text: PDF file (1606 kB)

Bibliographic databases:
Received: 31.01.1947

Citation: A. I. Guseinov, “On a class of nonlinear singular integral equations”, Izv. Akad. Nauk SSSR Ser. Mat., 12:2 (1948), 193–212

Citation in format AMSBIB
\Bibitem{Gus48}
\by A.~I.~Guseinov
\paper On a class of nonlinear singular integral equations
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1948
\vol 12
\issue 2
\pages 193--212
\mathnet{http://mi.mathnet.ru/izv3026}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=24042}
\zmath{https://zbmath.org/?q=an:0029.36401}


Linking options:
  • http://mi.mathnet.ru/eng/izv3026
  • http://mi.mathnet.ru/eng/izv/v12/i2/p193

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:179
    Full text:77
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019